# SDR AWKA20141001001

- Difficulty date: September 27, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N767XJ
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 13,404 hours, 8,079 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

WHILE ON APPROACH, FLIGHT CREW RECEIVED AN AMBER FLAPS FAIL CAS MSG WHEN THE FLAP HANDLE WAS SELECTED TO THE 15 DEGREE POSITION.  THE FLAPS STAYED AT THE 5 DEGREE POSITION & CREW REJECTED THE APPROACH SINCE THEY DID NOT MEET THE WET PERFORMANCE LANDING NUMBERS.  FLIGHT CREW DIVERTED & FOLLOWING THE CHECKLIST, THEY WERE ABLE TO RESET THE FLAPS & CLEAR THE CAS MSG.  ACFT LANDED UNEVENTFULLY WITH FULLY OPERATIONAL FLAPS.  ONCE ON THE GND, FLIGHT CREW WORKING WITH MAINTENANCE CONTROL PERFORMED ANOTHER FLAP RESET & OPERATED SYS THROUGH SEVERAL COMPLETE CYCLES, WITH NO OTHER DEFECTS.  DISCREPANCY WAS ENTERED AS AN INFO ONLY INTO THE LOG BOOK. NO REPEAT OF THE ISSUE SINCE.
